Sharing from Janelle A：
"I started on a blood thinner about 2 months ago (A-fib). Ever since, I get a crawly feeling in my ear, as if something is trying to crawl out. I went to my GP and there is nothing in the ear. My Rheumatologist thinks it sounds like nerve damage, but I don’t know from what. Have you ever heard of this? It happens several times each day and is very annoying."
As a matter of fact, nerve damage is not that common. You might suffer from some less common side effects of medications
. If you have the same symptoms like Janelle, you better try a different blood thinner and maybe the strange feeling from the ear will disappear. Nerve damage isn't totally impossible in Janelle's case, however, she mentioned she started to get the strange feeling ever since she began to take the medicine, and it usually takes time to develop a nerve damage. Trying an alternative medicine to see if the feeling disappears is an easy and economical way.
What Could Make Crawling Feeling In Ears?
It's scared for someone to feel something is crawling in ears. It's certainly traumatic. Is there a bug or an insect playing there? Don't worry, they may be not interested in hanging out in your small and narrow ears. Here are the common reasons resulting in this wired feeling.
1. Wax Deposits.
3. Sensory Feeling.
4. Muscle Spasm in Inner Ear.
If it is not severe, you may refer to the following remedies against this ticklish feeling：
Possible Side Effects of Blood Thinners
- Keep your ear dry and clean.
- Use the baby oil, alcohol and water to maintain a good hygiene condition.
- Use Ear Washer Tools
Side effects can happen to anyone who is taking blood thinners. In addition to the most common one, namely, excessive bleeding,
blood thinner can bring various side effects, including:
What to Know Before Taking Blood Thinner
- heavy periods
- bleeding gums
- prolonged bleeding from a cut
- bloody or discolored urine or feces
- muscle weakness
- hair loss
We are sincerely grateful for Shirley’s sharing story! We hope all the questions you raised and stories you shared could make a difference to those who are suffering from it. All your kind sharing or questioning is welcomed. Once again, HTQ is always available as long as you need us.
- Go strictly with the dose of your medicine, and never double up on doses. The best answerer to any questions is your doctor.
- You can never be too careful to avoid being cutting and bleeding when you are exercising or doing activities.
- An electric razor is highly recommended if you are a blood thinner taker.
- Even the occasional drink needs your doctor's approval.
- Make sure your oral hygiene comes after cleanness and security without any bleeding.
- Bear the drug interactions in your medication memo with your doctor's supervision.
- Any OTC medicines, vitamins or supplements should go after your doctor's confirmation
- Call your doctor and check about the amount of your pills if you are not interested in eating for more than one day, or suffering from vomiting or diarrhea.